# SDR SWAA2016092908269

- Difficulty date: September 28, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 45,512 hours, 28,269 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WHEEL WELL BULKHEAD CRACKED.  REPAIRED THE BULKHEAD IAW EA.
